Propranolol is a highly lipid‐soluble beta‐receptor antagonist and propafenone is a potent class 1c anti‐arrhythmic agent with strong Na‐channel blockade effect. We describe a novel case of dual overdose of propafenone and propranolol resulting in hypotension, generalized seizures, and reduced level of consciousness that was successfully treated. A 52‐year‐old female ingested 500 mg of propranolol and 1.5 g of propafenone. The patient was brought to the emergency department (ED) and exhibited signs of systemic toxicity and reduced level of consciousness. The patient was treated as a case of combined β‐blocker and propafenone toxicity using high dose insulin, NaHCO
, glucagon, atropine, and dopamine. She started improving and becoming more alert, with subsequent ECGs revealing normal sinus rhythm. The patient was discharged 4 days later. We believe that early administration of NaHCO
should be administered in patients exhibiting signs of Na‐channel blockade.